Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

A Simple Proof and Refinement of Wielandt's Eigenvalue Inequality

Dümbgen, Lutz

In: Statistics & Probability Letters, 25 (1995), pp. 113-115. ISSN 0167-7152

[img]
Preview
PDF, English
Download (203kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.

Abstract

Wielandt (1967) proved an eigenvalue inequality for partitioned symmetric matrices, which turned out to be very useful in statistical applications. A simple proof yielding sharp bounds is given.

Item Type: Article
Journal or Publication Title: Statistics & Probability Letters
Volume: 25
Date Deposited: 09 Oct 2016 16:19
Date: 1995
ISSN: 0167-7152
Page Range: pp. 113-115
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 310 General statistics
Uncontrolled Keywords: Eigenvalue Inequality, Partitioned Matrix
Schriftenreihe ID: Beiträge zur Statistik > Reports
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative